# SDR UALA2012010900197

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 52,835 hours, 19,607 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 462
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK FAILS TEST.  REPLACED MASK TESTED, OPS NORMAL.
